Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Vistaril no longer rocks...need advice!

Posted by polarbear206 on February 9, 2013, at 0:13:42

In reply to Re: Vistaril no longer rocks...need advice! polarbear206, posted by Phil on February 8, 2013, at 22:29:49

Was the AAP given in conjunction with other mediction? If so it would not be considered a fair trial to eval for effectiveness.

Stimulants are destabilizing, esp. when anxiety is a major syx.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:polarbear206 thread:1037688
URL: http://www.dr-bob.org/babble/20130205/msgs/1037718.html